Alert archive / Utah / Wind Advisories in 2015
Wind Advisory 18, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Dec 10, 2015, 4:04 AM MST. It took effect at Dec 10, 2015, 10:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2015, 4:04 AM MST (11:04 UTC)
- In effect from
- Dec 10, 2015, 10:00 AM MST
- Expired
- Dec 10, 2015, 7:24 PM MST
- In force
- 9 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
155 WWUS75 KSLC 101104 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 404 AM MST THU DEC 10 2015 UTZ015-016-101915- /O.CON.KSLC.HW.W.0009.151210T1700Z-151211T0400Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 404 AM MST THU DEC 10 2015 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MST THIS EVENING... * AFFECTED AREA...WEST CENTRAL AND SOUTHWEST UTAH. * WINDS...SOUTH TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...WINDS WILL INCREASE THIS MORNING AND BECOME STRONG THIS AFTERNOON. WINDS WILL GRADUALLY DECREASE DURING THE EVENING HOURS AS A COLD FRONT CROSSES THE AREA. * IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST ROUTES ACROSS WESTERN UTAH...ESPECIALLY HIGHWAYS 6 AND 50. VISIBILITIES MAY BE REDUCED IN AREAS OF BLOWING DUST. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ005-101915- /O.CON.KSLC.HW.W.0009.151210T1700Z-151211T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 404 AM MST THU DEC 10 2015 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MST THIS EVENING... * AFFECTED AREA...THE GREAT SALT LAKE DESERT. * WINDS...SOUTH TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH...SWITCHING TO THE NORTHWEST LATE THIS AFTERNOON. * TIMING...WINDS WILL INCREASE THIS MORNING AND BECOME STRONG BY THIS AFTERNOON. WINDS WILL SWITCH TO THE NORTHWEST BUT REMAIN STRONG LATE THIS AFTERNOON THROUGH THIS EVENING BEFORE DIMINISHING. * IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST ROUTES ACROSS NORTHWEST UTAH...ESPECIALLY INTERSTATE 80. VISIBILITIES MAY BE REDUCED IN AREAS OF BLOWING DUST. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ003-101915- /O.NEW.KSLC.WI.Y.0018.151210T1700Z-151211T0200Z/ SALT LAKE AND TOOELE VALLEYS- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE 404 AM MST THU DEC 10 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING. * AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS. * WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDS WILL INCREASE THIS MORNING AND BECOME STRONG THIS AFTERNOON. WINDS WILL THEN SHIFT TO THE NORTHWEST AND GRADUALLY DECREASE DURING THE EARLY EVENING HOURS AS A COLD FRONT CROSSES THE AREA. * IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST ROUTES ACROSS THE AREA...ESPECIALLY INTERSTATE 80. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ004-014-101915- /O.NEW.KSLC.WI.Y.0018.151210T1700Z-151211T0400Z/ SOUTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS- INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI...MANTI... RICHFIELD 404 AM MST THU DEC 10 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MST THIS EVENING. * AFFECTED AREA...THE SOUTHERN WASATCH FRONT AND THE SANPETE AND SEVIER VALLEYS. * WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDS WILL INCREASE THIS MORNING AND BECOME STRONG THIS AFTERNOON. WINDS WILL GRADUALLY DECREASE DURING THE EVENING HOURS AS A COLD FRONT CROSSES THE AREA. * IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST ROUTES ACROSS CENTRAL UTAH...ESPECIALLY HIGHWAY 6 AND INTERSTATE 70. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
4 follow-up statements
664 WWUS75 KSLC 101840 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1140 AM MST THU DEC 10 2015 UTZ015-016-110400- /O.CON.KSLC.HW.W.0009.000000T0000Z-151211T0400Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 1140 AM MST THU DEC 10 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... * AFFECTED AREA...WEST CENTRAL AND SOUTHWEST UTAH. * WINDS...SOUTH TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON. WINDS GUSTS WILL PEAK LATE THIS AFTERNOON THROUGH EARLY THIS EVENING...GRADUALLY DECREASE DURING THE MID TO LATE EVENING HOURS AS A COLD FRONT CROSSES THE AREA. * IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST ROUTES ACROSS WESTERN UTAH...ESPECIALLY HIGHWAYS 6 AND 50. VISIBILITIES MAY BE REDUCED IN AREAS OF BLOWING DUST. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ005-110400- /O.CON.KSLC.HW.W.0009.000000T0000Z-151211T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 1140 AM MST THU DEC 10 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... * AFFECTED AREA...THE GREAT SALT LAKE DESERT. * WINDS...SOUTH TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH...SWITCHING TO THE NORTHWEST LATE THIS AFTERNOON. * TIMING...WINDS WILL CONTINUE TO INCREASE EARLY THIS AFTERNOON WITH WIND GUSTS OUT OF THE SOUTH PEAKING DURING THE AFTERNOON. WINDS WILL SHIFT TO THE WEST AND REMAIN STRONG FOR A COUPLE HOURS BEHIND A STRONG COLD FRONT LATE THIS AFTERNOON THROUGH EARLY THIS EVENING. * IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST ROUTES ACROSS NORTHWEST UTAH...ESPECIALLY INTERSTATE 80. VISIBILITIES MAY BE REDUCED IN AREAS OF BLOWING DUST. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ003-110200- /O.CON.KSLC.WI.Y.0018.000000T0000Z-151211T0200Z/ SALT LAKE AND TOOELE VALLEYS- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE 1140 AM MST THU DEC 10 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS. * WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. * TIMING...STRONG AND GUSTY SOUTHERLY WINDS WILL CONTINUE THROUGH THIS AFTERNOON. THESE WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE BEHIND A COLD FRONT LATE THIS AFTERNOON THROUGH EARLY THIS EVENING. * IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST ROUTES ACROSS THE AREA...ESPECIALLY INTERSTATE 80. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ004-014-110400- /O.CON.KSLC.WI.Y.0018.000000T0000Z-151211T0400Z/ SOUTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS- INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI...MANTI... RICHFIELD 1140 AM MST THU DEC 10 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... * AFFECTED AREA...THE SOUTHERN WASATCH FRONT AND THE SANPETE AND SEVIER VALLEYS. * WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...STRONG AND GUSTY SOUTHERLY WINDS WILL CONTINUE THROUGH EARLY THIS EVENING. THESE WINDS WILL SHIFT TO THE NORTHWEST AND GRADUALLY DECREASE BEHIND A COLD FRONT EARLY THIS EVENING. * IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST ROUTES ACROSS CENTRAL UTAH...ESPECIALLY HIGHWAY 6 AND INTERSTATE 70. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
867 WWUS75 KSLC 102228 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 328 PM MST THU DEC 10 2015 UTZ015-016-110400- /O.CON.KSLC.HW.W.0009.000000T0000Z-151211T0400Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 328 PM MST THU DEC 10 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... * AFFECTED AREA...WEST CENTRAL AND SOUTHWEST UTAH. * WINDS...SOUTH TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...WINDS WILL REMAIN STRONG AHEAD OF AN ADVANCING COLD FRONT THROUGH EARLY THIS EVENING. WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE BEHIND THE FRONT LATE IN THE EVENING. * IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST ROUTES ACROSS WESTERN UTAH...ESPECIALLY HIGHWAYS 6 AND 50. VISIBILITIES MAY BE REDUCED IN AREAS OF BLOWING DUST. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ005-110400- /O.CON.KSLC.HW.W.0009.000000T0000Z-151211T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 328 PM MST THU DEC 10 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... * AFFECTED AREA...THE GREAT SALT LAKE DESERT. * WINDS...WEST TO NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL EXIST BEHIND THE COLD FRONT CROSSING THE SALT FLATS LATE THIS AFTERNOON. WINDS WILL GRADUALLY DECREASE DURING THE EARLY EVENING. * TIMING...STRONG SOUTH WINDS WILL SHIFT TO THE WEST NORTHWEST BEHIND THE COLD FRONT LATE THIS AFTERNOON. GUSTY WEST WINDS WILL CONTINUE INTO EARLY THIS EVENING...THEN GRADUALLY WEAKEN DURING THE EVENING HOURS. * IMPACTS...STRONG AND SHIFTING WINDS ARE EXPECTED ACROSS NORTHWEST UTAH. TRAVEL ALONG INTERSTATE 80 WILL BE IMPACTED BY THESE SHIFTING WINDS. VISIBILITIES MAY BE REDUCED IN AREAS OF BLOWING DUST AND SALT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ003-110200- /O.CON.KSLC.WI.Y.0018.000000T0000Z-151211T0200Z/ SALT LAKE AND TOOELE VALLEYS- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE 328 PM MST THU DEC 10 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS. * WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. * TIMING...STRONG AND GUSTY SOUTHERLY WINDS WILL CONTINUE UNTIL LATE THIS AFTERNOON. THESE WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE BEHIND THE COLD FRONT MOVING THROUGH THE AREA LATE THIS AFTERNOON OR EARLY THIS EVENING. * IMPACTS...STRONG AND SHIFTING WINDS WINDS ARE EXPECTED ALONG THROUGHOUT THE AREA. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ004-014-110400- /O.CON.KSLC.WI.Y.0018.000000T0000Z-151211T0400Z/ SOUTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS- INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI...MANTI... RICHFIELD 328 PM MST THU DEC 10 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... * AFFECTED AREA...THE SOUTHERN WASATCH FRONT AND THE SANPETE AND SEVIER VALLEYS. * WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...STRONG AND GUSTY SOUTHERLY WINDS WILL CONTINUE THROUGH EARLY THIS EVENING. THESE WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE BEHIND A COLD FRONT EARLY THIS EVENING. * IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST ROUTES ACROSS CENTRAL UTAH...ESPECIALLY HIGHWAY 6 AND INTERSTATE 70. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
026 WWUS75 KSLC 110202 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 702 PM MST THU DEC 10 2015 UTZ005-015-016-110315- /O.CAN.KSLC.HW.W.0009.000000T0000Z-151211T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH- SOUTHWEST UTAH- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE...DELTA... FILLMORE...BEAVER...CEDAR CITY...MILFORD 702 PM MST THU DEC 10 2015 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE HIGH WIND WARNING ACROSS WESTERN UTAH AS WINDS ARE DIMINISHING THIS EVENING. $$ UTZ003-110315- /O.EXP.KSLC.WI.Y.0018.000000T0000Z-151211T0200Z/ SALT LAKE AND TOOELE VALLEYS- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE 702 PM MST THU DEC 10 2015 ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS EXPIRED THE WIND ADVISORY ACROSS THE SALT LAKE AND TOOELE VALLEYS AS WINDS ARE DIMINISHING THIS EVENING. $$ UTZ004-014-110400- /O.CON.KSLC.WI.Y.0018.000000T0000Z-151211T0400Z/ SOUTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS- INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI...MANTI... RICHFIELD 702 PM MST THU DEC 10 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... * AFFECTED AREA...THE SOUTHERN WASATCH FRONT AND THE SANPETE AND SEVIER VALLEYS. * WINDS...25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...STRONG AND GUSTY SOUTHERLY WINDS WILL CONTINUE THROUGH EARLY THIS EVENING. THESE WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE BEHIND A COLD FRONT EARLY THIS EVENING. * IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST ROUTES ACROSS CENTRAL UTAH...ESPECIALLY HIGHWAY 6 AND INTERSTATE 70. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
894 WWUS75 KSLC 110224 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 724 PM MST THU DEC 10 2015 UTZ004-014-110330- /O.CAN.KSLC.WI.Y.0018.000000T0000Z-151211T0400Z/ SOUTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS- INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI...MANTI... RICHFIELD 724 PM MST THU DEC 10 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WIND ADVISORY FOR THE SOUTHERN WASATCH FRONT...SANPETE AND SEVIER VALLEYS. WINDS CONTINUE TO DIMINISH THIS EVENING. $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Dec 9, 10:00 PM MST, 6 hours 4 minutes earlier.
Area forecast discussion, Dec 9, 10:00 PM MST, 6 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1000 PM MST WED DEC 9 2015
.SYNOPSIS...A FAST MOVING WEATHER DISTURBANCE WILL EXIT NORTHERN
UTAH AND SOUTHWEST WYOMING TONIGHT. A SERIES OF COLD PACIFIC
STORM SYSTEMS WILL ENTER THE REGION FROM THE WEST BEGINNING
TOMORROW...BUT CONTINUING INTO EARLY NEXT WEEK.
&&
.DISCUSSION...GRAZING STORM SYSTEM EXITING THE AREA THIS EVENING.
ASSOCIATED COLD FRONT IS NEAR A KTPH-KRKS LINE. A BAND OF LIGHT
PRECIP DEVELOPED ALONG THE BOUNDARY EARLIER BUT HAS WEAKENED AS
THE FRONT HAS MOVED AWAY FROM THE UPPER LEVEL SUPPORT. WITH THE
MAIN FEATURE EXITING...NOT EXPECTING ADDITIONAL DEVELOPMENT ALONG
THE BOUNDARY AND HAVE REMOVED POPS FOR THE REMAINDER OF THE
EVENING AND OVERNIGHT. NO ADDITIONAL UPDATES PLANNED.
WINDS WILL RAMP UP TOMORROW AHEAD OF AN APPROACHING COLD FRONT
WITH 700 MB FLOW PROGGED TO REACH THE 45-55 KT RANGE OVER WESTERN
UTAH BY TOMORROW AFTERNOON. GOING HIGH WIND WARNING COVERS THE
THREAT WELL BUT MAY NEED TO BE SUPPLEMENTED WITH ADVISORIES AS
WINDS HAVE THE POTENTIAL TO REACH CRITERIA ALONG THE WASATCH
FRONT.
THE FRONT WILL MAKE ITS WAY INTO NORTHWEST UTAH THURSDAY AFTERNOON
BEFORE SWEEPING ACROSS THE REST OF NORTHERN UTAH DURING THE
EVENING AND THROUGH CENTRAL AND SOUTHERN UTAH BY FRIDAY MORNING
BEFORE STALLING. WITH GOOD FGEN FORCING SHOULD SEE A FORMIDABLE
BAND OF PRECIP WITH THE FRONT. WITH THE NEAR RECORD WARMTH...SNOW
LEVELS WILL START QUITE HIGH...IN EXCESS OF 8000 FT...BUT WITH -8C
TO -9C AIR MOVING INTO NORTHERN UTAH BY THURSDAY EVENING...SNOW
LEVELS SHOULD RAPIDLY DROP TO VALLEY FLOORS.
FOCUS MOVES TO CENTRAL AND SOUTHERN UTAH FRIDAY MORNING...AND
WITH THE FRONT STALLING OVER SOUTHERN UTAH FRIDAY MORNING...COULD
SEE A PROLONGED PERIOD OF PRECIP THROUGH FRIDAY AFTERNOON. LULL IN
PRECIP EXPECTED FRIDAY NIGHT INTO SATURDAY...THOUGH SOME WARM
ADVECTION PRECIP COULD DEVELOP SATURDAY AFTERNOON. CHANCES FOR
THIS TYPE OF PRECIP IMPROVE ON SUNDAY WITH BETTER MOISTURE. A
SECOND POTENTIALLY SIGNIFICANT STORM SYSTEM IS STILL ON TRACK TO
MOVE INTO UTAH AND SOUTHWEST WYOMING BEGINNING MONDAY.
&&
.AVIATION...THE SLC TERMINAL WILL SEE VFR CONDITIONS THROUGH THE
NIGHT WITH SOME HIGH CLOUDS. NORTHERLY WINDS ARE EXPECTED TO
RETURN TO THE SOUTHEAST BY 07Z...BUT THERE IS A 30 PERCENT CHANCE
THEY WILL STICK AROUND LONGER THAN EXPECTED.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...HIGH WIND WARNING FROM 10 AM TO 9 PM MST THURSDAY FOR UTZ005-015-
016.
WY...NONE.
&&
TRAPHAGAN
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Dec 9, 6:48 PM MST, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 648 PM MST WED DEC 9 2015 UTZ001>016-019>021-517-518-WYZ021-101400- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 648 PM MST WED DEC 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TONIGHT A WEAK STORM SYSTEM WILL BRING MINOR ACCUMULATIONS TO THE NORTHERN MOUNTAINS ALONG WITH GUSTY WINDS ON EXPOSED RIDGELINES EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MILD CONDITIONS WILL CONTINUE ACROSS THE AREA THURSDAY. STRONG GUSTY SOUTH WINDS WILL DEVELOP THURSDAY...ESPECIALLY ACROSS THE WESTERN VALLEYS AND CONTINUE ACROSS SOUTHERN UTAH THURSDAY NIGHT. A CHANGE TO A COLDER AND WETTER PATTERN WILL BEGIN LATE THURSDAY. THIS WILL BRING SNOW DOWN TO THE VALLEY FLOORS OVER PORTIONS OF THE AREA AT TIMES THROUGH THE WEEKEND INTO THE FIRST PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 4:14 AM MST | Winter Weather Advisory | SLC | 48 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.